# SDR FFSA200800006

- Difficulty date: October 15, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N575P
- Make and model: Beech 1900C
- Aircraft serial: UC95
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB5MP3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Pilots
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT’S RT BRAKE PEDAL WENT TO THE FLOOR WITH LITTLE OR NO BRAKING ACTION UPON LANDING.  CO-PILOT’S BRAKE OPERATION WAS NORMAL.  PRESSURE TESTED SYSTEM NO LEAKS NOTED.  SERVICED HYDRAULIC RESERVOIR AND BLED BRAKE SYSTEM.  BRAKE SYSTEM OPS CHECK SATISFACTORY.
